# SDR CALA9801550

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521630187
- Condition: Debonded
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT INBOARD FOREFLAP DEBONDED ON LOWER SURFACE ABOVE NR 4 CARRIAGE.  THE FOREFLAP WAS REMOVED AND REPLACED IAW MM 27-51-2.
